# SDR AALA202103169004

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 8,823 hours, 3,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535038
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 0.5 INCH CRACK ON CROWN BETWEEN SCALLOPS ON SEAT TRACK AT STA 847, WL 201 AND BL 24.75. PERFORMED SPLICE REPAIR REF SRM 53-00-52-2R-5.
